MAUDE Adverse Event Report: ARTHREX, INC. FLEX TAP 7MM BIOCOMP INT SCRW QCK CON; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FLEX TAP 7MM BIOCOMP INT SCRW QCK CON; ORTHOPEDIC MANUAL SURG INSTR
Model Number FLEX TAP 7MM BIOCOMP INT SCRW QCK CON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a facility representative reported via (b)(4) that an ar-1998ctf-07 flexible biocomposite interference screw tap broke during a case.The point where the flexible reamer bends snapped inside the patient and was able to be retrieved.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufacturing date 29-mar-2016.

Brand Name
FLEX TAP 7MM BIOCOMP INT SCRW QCK CON
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23757833
Report Number1220246-2025-05509
Device Sequence Number15936214
Product Code LXH
UDI-Device Identifier00888867237254
UDI-Public(01)00888867237254(11)160329(10)41641612
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLEX TAP 7MM BIOCOMP INT SCRW QCK CON
Device Catalogue NumberAR-1998CTF-07
Device Lot Number41641612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown